# SDR CALA9800798

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: BR964412
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP NEAR FLT ATTEND SEAT 2L, IVS CLOSET, B-ZONE SEATS 29K TO 36K, ABOVE 26K RT OF B-ZONE AND SEATS IN A ZONE.  REPLACED BURNT BULBS PER MM 33-50-00.
